# SDR VNAA0309004

- Difficulty date: September 7, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 21,726 hours, 19,419 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A NR 1 DC GENERATOR FAIL CAS MESSAGE AND ABORTED TAKEOFF.  THE CREW THEN RESET THE GENERATOR AND WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 2568 THEN DEPARTED WITH NO FURTHER INCIDENTS.
